Alert archive / Louisiana / Red Flag Warnings in 2024
Red Flag Warning 2, NWS New Orleans, LA
NWS New Orleans, LA issued this red flag warning at Oct 15, 2024, 2:14 PM CDT for 8 counties in Mississippi; 19 parishes in Louisiana. It took effect at Oct 16, 2024, 8:00 AM CDT. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 15, 2024, 2:14 PM CDT (19:14 UTC)
- In effect from
- Oct 16, 2024, 8:00 AM CDT
- Expired
- Oct 16, 2024, 7:00 PM CDT
- In force
- 11 hr
- Issued by
- NWS New Orleans, LA
All 27 counties
Ascension Parish, LA, Assumption Parish, LA, East Baton Rouge Parish, LA, East Feliciana Parish, LA, Iberville Parish, LA, Jefferson Parish, LA, Livingston Parish, LA, Orleans Parish, LA, Plaquemines Parish, LA, Pointe Coupee Parish, LA, Saint Bernard Parish, LA, Saint Helena Parish, LA, Saint James Parish, LA, Saint John the Baptist Parish, LA, Saint Tammany Parish, LA, Tangipahoa Parish, LA, Washington Parish, LA, West Baton Rouge Parish, LA, West Feliciana Parish, LA, Amite County, MS, Hancock County, MS, Harrison County, MS, Jackson County, MS, Pearl River County, MS, Pike County, MS, Walthall County, MS, Wilkinson County, MS
The radar
The Hammond radar (KHDC), 6 km from the middle of the area, began a volume at 19:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 7.2 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 187 J/kg
- Mixed-layer CIN
- -317 J/kg
- Mixed-layer LCL
- 810 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 157 m²/s²
- 0-3 km storm-relative helicity
- 275 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.2
The text
As transmitted.
285 WWUS84 KLIX 151914 RFWLIX URGENT - FIRE WEATHER MESSAGE National Weather Service New Orleans LA 214 PM CDT Tue Oct 15 2024 ...CRITICAL FIRE WEATHER CONDITIONS EXPECTED TODAY... .A red flag warning has been issued for tomorrow due to a combination of low relative humidity and winds of 15 mph with higher gusts. LAZ034>037-039-046>048-056>060-064>071-076>090-MSZ068>071-077- 080>082-160315- /O.NEW.KLIX.FW.W.0002.241016T1300Z-241017T0000Z/ Pointe Coupee-West Feliciana-East Feliciana-St. Helena-Washington- Iberville-West Baton Rouge-East Baton Rouge-Assumption-St. James- St. John The Baptist-Upper Lafourche-St. Charles- Upper St. Bernard-Upper Terrebonne-Lower Terrebonne- Lower Lafourche-Coastal Jefferson Parish-Lower Plaquemines- Lower St. Bernard-Northern Tangipahoa-Southeast St. Tammany- Western Orleans-Eastern Orleans-Northern St. Tammany- Southwestern St. Tammany-Central Tangipahoa-Lower Tangipahoa- Northern Livingston-Southern Livingston-Western Ascension- Eastern Ascension-Upper Jefferson-Lower Jefferson- Upper Plaquemines-Central Plaquemines-Wilkinson-Amite-Pike- Walthall-Pearl River-Hancock-Harrison-Jackson- 214 PM CDT Tue Oct 15 2024 ...RED FLAG WARNING IN EFFECT FROM 8 AM TO 7 PM CDT WEDNESDAY FOR CRITICAL FIRE WEATHER CONDITIONS FOR SOUTHEAST LOUISIANA AND SOUTHERN AND COASTAL MISSISSIPPI... * AFFECTED AREA...Pointe Coupee, West Feliciana, East Feliciana, St. Helena, Washington, Iberville, West Baton Rouge, East Baton Rouge, Assumption, St. James, St. John The Baptist, Upper Lafourche, St. Charles, Upper St. Bernard, Upper Terrebonne, Lower Terrebonne, Lower Lafourche, Coastal Jefferson Parish, Wilkinson, Lower Plaquemines, Amite, Lower St. Bernard, Pike, Northern Tangipahoa, Walthall, Southeast St. Tammany, Western Orleans, Pearl River, Eastern Orleans, Northern St. Tammany, Southwestern St. Tammany, Hancock, Central Tangipahoa, Harrison, Lower Tangipahoa, Jackson, Northern Livingston, Southern Livingston, Western Ascension, Eastern Ascension, Upper Jefferson, Lower Jefferson, Upper Plaquemines and Central Plaquemines. * WINDS...Northeast 15 to 20 mph with gusts up to 30 mph. * RELATIVE HUMIDITY...As low as 20 to 25 percent. * IMPACTS...Any fire that develops will catch and spread quickly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
5 follow-up statements
779 WWUS84 KLIX 160250 RFWLIX URGENT - FIRE WEATHER MESSAGE National Weather Service New Orleans LA 950 PM CDT Tue Oct 15 2024 ...CRITICAL FIRE WEATHER CONDITIONS EXPECTED WEDNESDAY... .A red flag warning has been issued for tomorrow due to a combination of low relative humidity and winds of 15 mph with higher gusts. LAZ034>037-039-046>048-056>060-064>071-076>090-MSZ068>071-077- 080>082-161200- /O.CON.KLIX.FW.W.0002.241016T1300Z-241017T0000Z/ Pointe Coupee-West Feliciana-East Feliciana-St. Helena-Washington- Iberville-West Baton Rouge-East Baton Rouge-Assumption-St. James- St. John The Baptist-Upper Lafourche-St. Charles- Upper St. Bernard-Upper Terrebonne-Lower Terrebonne- Lower Lafourche-Coastal Jefferson Parish-Lower Plaquemines- Lower St. Bernard-Northern Tangipahoa-Southeast St. Tammany- Western Orleans-Eastern Orleans-Northern St. Tammany- Southwestern St. Tammany-Central Tangipahoa-Lower Tangipahoa- Northern Livingston-Southern Livingston-Western Ascension- Eastern Ascension-Upper Jefferson-Lower Jefferson- Upper Plaquemines-Central Plaquemines-Wilkinson-Amite-Pike- Walthall-Pearl River-Hancock-Harrison-Jackson- 950 PM CDT Tue Oct 15 2024 ...RED FLAG WARNING REMAINS IN EFFECT FROM 8 AM TO 7 PM CDT WEDNESDAY FOR CRITICAL FIRE WEATHER CONDITIONS FOR SOUTHEAST LOUISIANA AND SOUTHERN AND COASTAL MISSISSIPPI... * AFFECTED AREA...Pointe Coupee, West Feliciana, East Feliciana, St. Helena, Washington, Iberville, West Baton Rouge, East Baton Rouge, Assumption, St. James, St. John The Baptist, Upper Lafourche, St. Charles, Upper St. Bernard, Upper Terrebonne, Lower Terrebonne, Lower Lafourche, Coastal Jefferson Parish, Wilkinson, Lower Plaquemines, Amite, Lower St. Bernard, Pike, Northern Tangipahoa, Walthall, Southeast St. Tammany, Western Orleans, Pearl River, Eastern Orleans, Northern St. Tammany, Southwestern St. Tammany, Hancock, Central Tangipahoa, Harrison, Lower Tangipahoa, Jackson, Northern Livingston, Southern Livingston, Western Ascension, Eastern Ascension, Upper Jefferson, Lower Jefferson, Upper Plaquemines and Central Plaquemines. * WINDS...Northeast 15 to 25 mph with gusts up to 35 mph. * RELATIVE HUMIDITY...As low as 20 to 25 percent. * IMPACTS...Any fire that develops will catch and spread quickly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
844 WWUS84 KLIX 160913 RFWLIX URGENT - FIRE WEATHER MESSAGE National Weather Service New Orleans LA 413 AM CDT Wed Oct 16 2024 ...CRITICAL FIRE WEATHER CONDITIONS EXPECTED TODAY... .A red flag warning has been issued for today due to a combination of low relative humidity and winds of 15 mph with higher gusts. LAZ034>037-039-046>048-056>060-064>071-076>090-MSZ068>071-077- 080>082-161715- /O.CON.KLIX.FW.W.0002.241016T1300Z-241017T0000Z/ Pointe Coupee-West Feliciana-East Feliciana-St. Helena-Washington- Iberville-West Baton Rouge-East Baton Rouge-Assumption-St. James- St. John The Baptist-Upper Lafourche-St. Charles- Upper St. Bernard-Upper Terrebonne-Lower Terrebonne- Lower Lafourche-Coastal Jefferson Parish-Lower Plaquemines- Lower St. Bernard-Northern Tangipahoa-Southeast St. Tammany- Western Orleans-Eastern Orleans-Northern St. Tammany- Southwestern St. Tammany-Central Tangipahoa-Lower Tangipahoa- Northern Livingston-Southern Livingston-Western Ascension- Eastern Ascension-Upper Jefferson-Lower Jefferson- Upper Plaquemines-Central Plaquemines-Wilkinson-Amite-Pike- Walthall-Pearl River-Hancock-Harrison-Jackson- 413 AM CDT Wed Oct 16 2024 ...RED FLAG WARNING REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 7 PM CDT THIS EVENING FOR CRITICAL FIRE WEATHER CONDITIONS FOR SOUTHEAST LOUISIANA AND SOUTHERN AND COASTAL MISSISSIPPI... * AFFECTED AREA...Pointe Coupee, West Feliciana, East Feliciana, St. Helena, Washington, Iberville, West Baton Rouge, East Baton Rouge, Assumption, St. James, St. John The Baptist, Upper Lafourche, St. Charles, Upper St. Bernard, Upper Terrebonne, Lower Terrebonne, Lower Lafourche, Coastal Jefferson Parish, Wilkinson, Lower Plaquemines, Amite, Lower St. Bernard, Pike, Northern Tangipahoa, Walthall, Southeast St. Tammany, Western Orleans, Pearl River, Eastern Orleans, Northern St. Tammany, Southwestern St. Tammany, Hancock, Central Tangipahoa, Harrison, Lower Tangipahoa, Jackson, Northern Livingston, Southern Livingston, Western Ascension, Eastern Ascension, Upper Jefferson, Lower Jefferson, Upper Plaquemines and Central Plaquemines. * WINDS...Northeast 15 to 20 mph with gusts up to 30 mph. * RELATIVE HUMIDITY...As low as 20 to 25 percent. * IMPACTS...Any fire that develops will catch and spread quickly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
275 WWUS84 KLIX 161510 RFWLIX URGENT - FIRE WEATHER MESSAGE National Weather Service New Orleans LA 1010 AM CDT Wed Oct 16 2024 ...CRITICAL FIRE WEATHER CONDITIONS EXPECTED TODAY... .A red flag warning has been issued for today due to a combination of low relative humidity and winds of 15 to 20 mph with higher gusts upwards of 30 mph. Refrain from burning while these conditions are present. LAZ034>037-039-046>048-056>060-064>071-076>090-MSZ068>071-077- 080>082-162315- /O.CON.KLIX.FW.W.0002.000000T0000Z-241017T0000Z/ Pointe Coupee-West Feliciana-East Feliciana-St. Helena-Washington- Iberville-West Baton Rouge-East Baton Rouge-Assumption-St. James- St. John The Baptist-Upper Lafourche-St. Charles- Upper St. Bernard-Upper Terrebonne-Lower Terrebonne- Lower Lafourche-Coastal Jefferson Parish-Lower Plaquemines- Lower St. Bernard-Northern Tangipahoa-Southeast St. Tammany- Western Orleans-Eastern Orleans-Northern St. Tammany- Southwestern St. Tammany-Central Tangipahoa-Lower Tangipahoa- Northern Livingston-Southern Livingston-Western Ascension- Eastern Ascension-Upper Jefferson-Lower Jefferson- Upper Plaquemines-Central Plaquemines-Wilkinson-Amite-Pike- Walthall-Pearl River-Hancock-Harrison-Jackson- 1010 AM CDT Wed Oct 16 2024 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR CRITICAL FIRE WEATHER CONDITIONS FOR SOUTHEAST LOUISIANA AND SOUTHERN AND COASTAL MISSISSIPPI... * AFFECTED AREA...Pointe Coupee, West Feliciana, East Feliciana, St. Helena, Washington, Iberville, West Baton Rouge, East Baton Rouge, Assumption, St. James, St. John The Baptist, Upper Lafourche, St. Charles, Upper St. Bernard, Upper Terrebonne, Lower Terrebonne, Lower Lafourche, Coastal Jefferson Parish, Wilkinson, Lower Plaquemines, Amite, Lower St. Bernard, Pike, Northern Tangipahoa, Walthall, Southeast St. Tammany, Western Orleans, Pearl River, Eastern Orleans, Northern St. Tammany, Southwestern St. Tammany, Hancock, Central Tangipahoa, Harrison, Lower Tangipahoa, Jackson, Northern Livingston, Southern Livingston, Western Ascension, Eastern Ascension, Upper Jefferson, Lower Jefferson, Upper Plaquemines and Central Plaquemines. * WINDS...Northeast 10 to 20 mph with gusts up to 30 mph. * RELATIVE HUMIDITY...As low as 27 percent. * IMPACTS...Any fire that develops will catch and spread quickly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$
274 WWUS84 KLIX 161945 RFWLIX URGENT - FIRE WEATHER MESSAGE National Weather Service New Orleans LA 245 PM CDT Wed Oct 16 2024 ...CRITICAL FIRE WEATHER CONDITIONS EXPECTED TODAY... .A red flag warning has been issued for today due to a combination of low relative humidity and winds of 15 to 20 mph with higher gusts upwards of 30 mph. Refrain from burning while these conditions are present. LAZ034>037-039-046>048-056>060-064>071-076>090-MSZ068>071-077- 080>082-170000- /O.CON.KLIX.FW.W.0002.000000T0000Z-241017T0000Z/ Pointe Coupee-West Feliciana-East Feliciana-St. Helena-Washington- Iberville-West Baton Rouge-East Baton Rouge-Assumption-St. James- St. John The Baptist-Upper Lafourche-St. Charles- Upper St. Bernard-Upper Terrebonne-Lower Terrebonne- Lower Lafourche-Coastal Jefferson Parish-Lower Plaquemines- Lower St. Bernard-Northern Tangipahoa-Southeast St. Tammany- Western Orleans-Eastern Orleans-Northern St. Tammany- Southwestern St. Tammany-Central Tangipahoa-Lower Tangipahoa- Northern Livingston-Southern Livingston-Western Ascension- Eastern Ascension-Upper Jefferson-Lower Jefferson- Upper Plaquemines-Central Plaquemines-Wilkinson-Amite-Pike- Walthall-Pearl River-Hancock-Harrison-Jackson- 245 PM CDT Wed Oct 16 2024 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING FOR CRITICAL FIRE WEATHER CONDITIONS FOR SOUTHEAST LOUISIANA AND SOUTHERN AND COASTAL MISSISSIPPI... * AFFECTED AREA...Pointe Coupee, West Feliciana, East Feliciana, St. Helena, Washington, Iberville, West Baton Rouge, East Baton Rouge, Assumption, St. James, St. John The Baptist, Upper Lafourche, St. Charles, Upper St. Bernard, Upper Terrebonne, Lower Terrebonne, Lower Lafourche, Coastal Jefferson Parish, Wilkinson, Lower Plaquemines, Amite, Lower St. Bernard, Pike, Northern Tangipahoa, Walthall, Southeast St. Tammany, Western Orleans, Pearl River, Eastern Orleans, Northern St. Tammany, Southwestern St. Tammany, Hancock, Central Tangipahoa, Harrison, Lower Tangipahoa, Jackson, Northern Livingston, Southern Livingston, Western Ascension, Eastern Ascension, Upper Jefferson, Lower Jefferson, Upper Plaquemines and Central Plaquemines. * WINDS...Northeast 10 to 20 mph with gusts up to 30 mph. * RELATIVE HUMIDITY...As low as 25 percent. * IMPACTS...Any fire that develops will catch and spread quickly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ PG
159 WWUS84 KLIX 170010 RFWLIX URGENT - FIRE WEATHER MESSAGE National Weather Service New Orleans LA 710 PM CDT Wed Oct 16 2024 ...RED FLAG WARNING HAS EXPIRED FOR SOUTH MISSISSIPPI AND SOUTHEAST LOUISIANA... LAZ034>037-039-046>048-056>060-064>071-076>090-MSZ068>071-077- 080>082-170115- /O.EXP.KLIX.FW.W.0002.000000T0000Z-241017T0000Z/ Pointe Coupee-West Feliciana-East Feliciana-St. Helena-Washington- Iberville-West Baton Rouge-East Baton Rouge-Assumption-St. James- St. John The Baptist-Upper Lafourche-St. Charles- Upper St. Bernard-Upper Terrebonne-Lower Terrebonne- Lower Lafourche-Coastal Jefferson Parish-Lower Plaquemines- Lower St. Bernard-Northern Tangipahoa-Southeast St. Tammany- Western Orleans-Eastern Orleans-Northern St. Tammany- Southwestern St. Tammany-Central Tangipahoa-Lower Tangipahoa- Northern Livingston-Southern Livingston-Western Ascension- Eastern Ascension-Upper Jefferson-Lower Jefferson- Upper Plaquemines-Central Plaquemines-Wilkinson-Amite-Pike- Walthall-Pearl River-Hancock-Harrison-Jackson- 710 PM CDT Wed Oct 16 2024 ...RED FLAG WARNING HAS EXPIRED FOR SOUTH MISSISSIPPI AND SOUTHEAST LOUISIANA... Wind speeds have diminished this evening and humidity levels have increased from afternoon minimums, so the Red Flag Warning has been allowed to expire. It should be noted that afternoon humidity levels will be low again on Thursday, but wind speeds are expected to be lighter than today. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this red flag warning went out at Oct 15, 4:10 AM CDT, 10 hours 4 minutes earlier.
Area forecast discussion, Oct 15, 4:10 AM CDT, 10 hours 4 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
410 AM CDT Tue Oct 15 2024
...New SHORT TERM, LONG TERM, AVIATION, MARINE...
.SHORT TERM...
(Today through Wednesday)
Issued at 405 AM CDT Tue Oct 15 2024
Another warm day with maybe a few degrees lower due to cloud cover
but remaining dry. The first of two fronts has came in and stalled
over the area. This is extremely evident in the dew pt structure
across the area as 70+ dew pts are found over the southern third of
the area and much lower to the north down to the 40s. This boundary
will be in flux today as it awaits the much stronger cold front to
reinforce it which should occur just after sunset today for the
northern portion of the area. This front will move rapidly through,
so entrance will be around 9pm and exit will be around midnight for
land areas. This will have a strong thermal gradient with it as well
and temps will slide from near 70F into the 50s for all areas and
even some 40s north before sunrise Wed. NE winds will be breezy with
the onset of the front moving through but should ease back a bit
through the remainder of the night until after sunrise when winds
could be 15mph with gusts to 20mph. The lee side of lakes and other
water bodies could be gusty all night though. Where these winds are
gusty will be right at the front edge of any water area and will
quickly ease within a short distance from the water. Rainfall is not
expected other than that drop or two found while outdoors for some
south shore areas but non-measureable and won't show any precip
chances for this.
&&
.LONG TERM...
(Wednesday night through Monday)
Issued at 405 AM CDT Tue Oct 15 2024
Winds will continue to bring the dry cold air into the region making
it a struggle to reach 70F for some locations especially north.
Temps will stay a bit warmer tonight and moreso Wed night dur to the
Lake Pontchartrain/Maurepas effect. People that live on the south
shore of these lakes can tell you all about it. It can be very nice
as temps dip strongly and northerly winds begin to fall back to
around 10kt allowing the air to pick up the heat from the lakes and
bring it over the cities from Reserve/Laplace to Eastern Orleans.
When these winds are too strong, it does not have enough to time to
pick up enough warmth like will occur tonight but Wed night should
be a different story as winds fall back allow more heat content to
be picked up. Wind speeds will ease over the next few days and no
rain will keep things very dry for the next several days. Gumbo
weather for the next few days with a slow warming trend through the
weekend. We may not see an 80F for highs on the map until the
weekend.
&&
.AVIATION...
(12Z TAFS)
Issued at 405 AM CDT Tue Oct 15 2024
Most terminals will be VFR through this cycle but a few will have
cigs at MVFR levels for short durations today. After fropa this
evening, cigs will lift and clear and winds will be quite breezy
around 03015G25KT. Winds will also be abrupt to move in to each site
and we will try to time this for each site as well. But prefrontal
winds will be varied in direction and as fropa occurs winds will
abruptly become around the direction and speed just mentioned.
&&
.MARINE...
Issued at 405 AM CDT Tue Oct 15 2024
Winds will remain rather light and variable today. A strong cold
front will rapidly move through the northern gulf tonight bringing
strong NE winds of 25-30kt with gusts to gale force. The conditions
that will be brought by this front can be dangerous in certain
circumstances, such as when mariners(mainly in small crafts) are in
open water and wind rapidly goes from light and variable to strong
25-30kt within several minutes. This is what will occur with this
frontal passage over all marine areas. We will keep small craft
advisory flags for most marine areas and we will also start a gale
warning for only the outer waters mainly for frequent gusts to gale
force. But other marine areas will need to be watched for this as
well especially with the leading edge of the front since even the
advisory flags will be at the top end of criteria. Winds will come
around to E at 20kt and hold through the weekend. Winds will slowly
come down to 15kt to start the new week and finally ease to 10kt by
mid next week.
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 85 46 67 40 / 0 0 0 0
BTR 90 53 73 45 / 0 0 0 0
ASD 86 51 71 44 / 0 0 0 0
MSY 86 58 70 54 / 0 0 0 0
GPT 83 52 70 47 / 0 0 0 0
PQL 86 51 72 43 / 0 0 0 0
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...None.
GM...Small Craft Advisory from 10 PM this evening to 7 AM CDT
Thursday for GMZ530-532-534-536-538-550-552-555-557.
Small Craft Advisory from 10 PM this evening to 3 AM CDT
Wednesday for GMZ570-572-575-577.
Small Craft Advisory from 3 PM Wednesday to 7 AM CDT Thursday
for GMZ570-572-575-577.
Gale Warning from 3 AM to 3 PM CDT Wednesday for GMZ570-572-575-
577.
MS...None.
GM...Small Craft Advisory from 10 PM this evening to 7 AM CDT
Thursday for GMZ532-534-536-538-550-552-555-557.
Small Craft Advisory from 10 PM this evening to 3 AM CDT
Wednesday for GMZ572-575-577.
Small Craft Advisory from 3 PM Wednesday to 7 AM CDT Thursday
for GMZ572-575-577.
Gale Warning from 3 AM to 3 PM CDT Wednesday for GMZ572-575-577.
&&
SHORT TERM...TE
LONG TERM....TE
AVIATION...TE
MARINE...TEThe office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 15, 4:09 AM CDT | Gale Warning | LIX | 35 hr | |
| Oct 15, 4:09 AM CDT | Small Craft Advisory | LIX | 51 hr | |
| Oct 15, 2:16 PM CDT | Small Craft Advisory | LIX | 41 hr |
Nearby
Red Flag Warnings in Louisiana, 2024Red Flag Warnings in Mississippi, 2024Every red flag warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.